# SDR AWXA200400678

- Difficulty date: June 7, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323058520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON FORWARD CARGO DOOR SILL WEB BETWEEN FR 24A AND FR 28, STR 39 RT.  MAINTENANCE REMOVED DAMAGED FORWARD CARGO DOOR SILL WEB FROM FR 24A TO FR 28, AT STR 39 RT; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW A320 51-42-11 FIG 2-3, 8-9 & 12.
